Venlafaxine XR: Could I be experiencing delayed withdrawal symptoms?

Posted by kram86 @kram86, 3 days ago

Hi,
I missed a week of Venlafaxine XR 150mg and started getting withdrawal symptoms. I started taking it again and felt better at first. But after about a week I've started feeling worse.

Is this normal? Could it be delayed withdrawal symptoms? Or could it just be because things needs to stabilise after starting atain?

I'd really appreciate any insight.

Thanks

Interested in more discussions like this? Go to the Depression & Anxiety group.

Welcome @kram86. I'm tagging fellow members like @rmce72a @irolynn @c411d @chinab @texasduchess to see if they may have experiences with missed doses of venlafaxine (Effexor).

Kram, I suspect that things may need time to stabilize. Have you talked to your prescribing doctor about missing a week and returning to your regular routine and dosage? What symptoms are you experiencing and are they getting better with each passing day?

REPLY
Please sign in or register to post a reply.
  Request Appointment